# SDR SWIA2020090252181

- Difficulty date: July 5, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Part number: NAS6304U38D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AND OUTBOARD GROUND SPOILER PCU MOUNTING HARDWARE CORRODED.   REPLACED THE RT INBOARD AND OUTBOARD GROUND SPOILER ACTUATOR MOUNTING HARDWARE WITH NEW SERVICABLE HARDWARE IAW CRJ 200 AMM.  OPERATIONAL TEST CHECKS GOOD IAW CRJ 200 AMM.
